Alert archive / North Dakota / Flash Flood Warnings in 2010

Flash Flood Warning 7, NWS Bismarck, ND

May 29, 2010McKenzie County, Mountrail County, North Dakota

NWS Bismarck, ND issued this flash flood warning at May 29, 2010, 5:41 AM CDT for McKenzie County, Mountrail County, North Dakota. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 29, 2010, 5:41 AM CDT (10:41 UTC)
Expired
May 29, 2010, 9:30 AM CDT
In force
4 hr
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Flood severity
None

Counties McKenzie County, ND, Mountrail County, ND

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 10.7 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2010-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3956 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2010-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3956 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
1521 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.9
Supercell composite
10.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

811 
WGUS53 KBIS 291041
FFWBIS
NDC053-061-291430-
/O.NEW.KBIS.FF.W.0007.100529T1041Z-100529T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
541 AM CDT SAT MAY 29 2010

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MOUNTRAIL COUNTY IN NORTHWEST NORTH DAKOTA...
  NORTHEASTERN MCKENZIE COUNTY IN NORTHWEST NORTH DAKOTA...

* UNTIL 930 AM CDT

* AT 537 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. RADAR ESTIMATES OF OVER 2 INCHES OF RAIN HAVE BEEN    
  OBSERVED OVER THE WARNED AREA DURING THE PAST HOUR. ADDITIONAL     
  THUNDERSTORMS WILL MOVE INTO THE AREA THROUGH 7 AM CDT WITH        
  ADDITIONAL AMOUNTS OF RAIN OF UP TO AN INCH POSSIBLE.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BELDEN...CHARLSON...LOSTWOOD...NEW TOWN...PALERMO...ROSS AND       
  STANLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.

&&

LAT...LON 4854 10208 4808 10224 4775 10274 4787 10292
      4813 10286 4813 10284 4813 10282 4828 10283
      4855 10278

$$

SAVADEL
2 follow-up statements
723 
WGUS73 KBIS 291139
FFSBIS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
639 AM CDT SAT MAY 29 2010

NDC053-061-291430-
/O.CON.KBIS.FF.W.0007.000000T0000Z-100529T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOUNTRAIL ND-MCKENZIE ND-
639 AM CDT SAT MAY 29 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHEASTERN MCKENZIE
AND MOUNTRAIL COUNTIES UNTIL 930 AM CDT...

AT 637 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
ADDITIONAL THUNDERSTORMS WITH HEAVY RAINFALL MOVING INTO THE WARNED 
AREA. ADDITIONAL RAINFALL AMOUNTS UP TO HALF AN INCH ARE POSSIBLE.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BELDEN...CHARLSON...LOSTWOOD...NEW TOWN...PALERMO...ROSS AND STANLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.

&&

LAT...LON 4854 10208 4808 10224 4775 10274 4787 10292
      4813 10286 4813 10284 4813 10282 4828 10283
      4855 10278

$$
292 
WGUS73 KBIS 291432
FFSBIS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
932 AM CDT SAT MAY 29 2010

NDC053-061-291446-
/O.EXP.KBIS.FF.W.0007.000000T0000Z-100529T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOUNTRAIL ND-MCKENZIE ND-
932 AM CDT SAT MAY 29 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHEASTERN
MCKENZIE AND MOUNTRAIL COUNTIES HAS BEEN ALLOWED TO EXPIRE...

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE POSSIBLE OVER 
PORTIONS OF NORTHWEST NORTH DAKOTA BUT THE THREAT OF EXCESSIVE AND 
VERY HEAVY RAINFALL HAS DIMINISHED. 

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO 
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING IS OR HAS BEEN 
OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 4854 10208 4808 10224 4775 10274 4787 10292
      4813 10286 4813 10284 4813 10282 4828 10283
      4855 10278

$$
HW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this flash flood warning went out at May 29, 3:09 AM CDT, 2 hours 32 minutes earlier.

Area forecast discussion, May 29, 3:09 AM CDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
309 AM CDT SAT MAY 29 2010

.SHORT TERM...TODAY THROUGH MONDAY NIGHT
THE MODELS CONTINUE TO HAVE A GOOD HANDLE ON THE SYSTEM NOW IN THE
PLAINS. THE SURFACE LOW HAS ELONGATED WITH A COLD FRONT FROM
NORTHWEST SOUTH DAKOTA INTO NORTHEAST NORTH DAKOTA WHERE IT
BECOMES A WARM FRONT AS IT CURVES INTO MINNESOTA. SOUTH AND EAST
OF THE FRONTS...THE AIRMASS APPEARS TO BE CAPPED. ELEVATED
CONVECTION NORTH OF THE FRONTS HAVE HIGH CAPE AND POTENTIAL FOR
HEAVY RAIN AND LARGE HAIL. WILL EXTEND THE SEVERE THUNDERSTORM
WATCH INTO MONTRAIL AND BURKE COUNTY THIS MORNING. CONVECTION HAS
BEEN NORTH OF THE FRONTS AND HAS BEEN INITIATED BY UPPER LEVEL
SHORT WAVES MOVING AROUND THE UPPER LEVEL ROCKY MOUNTAIN TROUGH
AND HAVE BEEN LIMITED TO NORTHWEST NORTH DAKOTA SO FAR THIS
MORNING...BUT ARE LIKELY TO EXTEND EAST THROUGH THE MORNING HOURS. THE
LOW AND TROUGH AND CONVECTION WILL SHIFT EAST TODAY AND TONIGHT.
HIGH CAPE AND HIGH PRECIPITABLE WATER POINT TOWARD CONTINUE
POTENTIAL FOR SEVERE THUNDERSTORMS AND HEAVY RAIN TODAY AND EARLY
TONIGHT. THE SURFACE LOW WILL MOVE EAST OF THE FORECAST AREA BY
SUNDAY BRINGING AND END TO POTENTIAL CONVECTION BUT BRINGING
DECIDEDLY COOLER AIR TO THE FORECAST AREA FOR THE REMAINDER OF THE
SHORT TERM.

TUESDAY THROUGH FRIDAY...

THE PERIOD BEGINS WITH SHORTWAVE RIDGING BUILDING INTO THE NORTHERN
PLAINS AND A NEUTRAL TO NEGATIVELY TILTED TROUGH MOVING INTO
CENTRAL MONTANA. THE 00 UTC ECMWF AND GFS CONTINUE TO INDICATE THE
TROUGH MOVING INTO NORTH DAKOTA LATE TUESDAY/EARLY WEDNESDAY WITH
ANOTHER ROUND OF THUNDERSTORMS POSSIBLE FOR THE REGION. THE GFS
KEEPS THE BULK OF THE PRECIPITATION OVER THE SOUTHERN HALF OF NORTH
DAKOTA WITH THE ECMWF SHOWING PRECIPITATION POTENTIAL OVER MOST OF
WESTERN AND CENTRAL NORTH DAKOTA.

AFTER THE TROUGH EXITS TO THE EAST ON WEDNESDAY MODELS BEGIN TO
DISAGREE. THE 00 UTC GFS BUILDING A RIDGE OVER THE NORTHERN PLAINS
AND THE ECMWF IS TRANSITIONING TO ZONAL SOUTHWEST FLOW ALOFT THROUGH
FRIDAY. THE ECMWF ALLOWS SHORT WAVES MOVING THROUGH THE SOUTHWEST
FLOW ALOFT TO MOVE THROUGH NORTH DAKOTA INCREASING THE POTENTIAL FOR
PRECIPITATION.

.AVIATION...

STATIONARY FRONT STRETCHING FROM SOUTHEASTERN MONTANA SOUTH OF KISN
AND TO KMOT WITH SURFACE LOW PRESSURE OVER SOUTHWESTERN NORTH DAKOTA.

MULTIPLE CONCERNS EARLY THIS MORNING AT KISN...KDIK...AND KMOT.
SEVERE THUNDERSTORM WATCH NUMBER 231 IS IN EFFECT UNTIL 6AM CDT FOR
MAINLY KISN. IFR CEILING AND FOG ARE OCCURRING AT KDIK AND KMOT WITH
IFR CEILINGS AT KISN. EXPECT CEILINGS TO LIFT IN THE WEST AS
THUNDERSTORMS APPROACH TO MVFR AT KISN AND KDIK BY 3AM WITH IFR
CEILINGS AND VISIBILITY CONTINUING AT KMOT. EXPECT THUNDERSTORMS
WITH HAIL AT KISN WITH GUSTY WINDS AT KISN AND KDIK.

VFR CONDITIONS CAN BE EXPECTED AT KBIS AND KJMS THROUGH 12Z SATURDAY
WITH MVFR CONDITIONS DEVELOPING AFTER THAT.  ANOTHER ROUND OF
THUNDERSTORMS IS EXPECTED TO EFFECT KMOT...KBIS...AND KJMS AFTER 18
UTC SATURDAY AS SURFACE LOW PRESSURE PUSHES EASTWARD.

.HYDROLOGY...
WITH RECENT HEAVY RAINS OVER THE SOURIS RIVER BASIN THE
LAST FEW DAYS...RIVER LEVELS AT TOWNER AND BANTRY ARE RISING. FOR
THE SOURIS RIVER NEAR TOWNER...THE RIVER LEVEL MAY REACH FLOOD STAGE
BY LATE TUESDAY OF NEXT WEEK. THE RIVER LEVEL NEAR BANTRY SHOULD
REMAIN JUST BELOW FLOOD STAGE. HOWEVER...THIS ALL DEPENDS ON HOW
MUCH ADDITIONAL RAINFALL IS GENERATED BY THE SHOWERS AND
THUNDERSTORMS TODAY AND TONIGHT. FOR THE MISSOURI RIVER NEAR
WILLISTON THE CURRENT RIVER LEVEL IS JUST BELOW FLOOD STAGE AND IS
FORECAST TO SLOWLY FALL THROUGH THE WEEKEND. MINOR FLOODING
CONTINUES AT THE JAMES RIVER NEAR LUDDEN WITH A FORECAST RISE TO
MODERATE FLOODING BY MONDAY OF NEXT WEEK. CONTINUED FLASH FLOOD
WATCH FOR NORTHWEST AND NORTH CENTRAL THROUGH NOON TODAY. ALSO
ADDED GOLDEN VALLEY TO THE WATCH DUE TO CONVECTION EARLIER. A
CONVECTIVE COMPLEX IS NOW IN NORTHWEST NORTH DAKOTA AND IS MOVING
NORTHEAST. THERE IS ALSO DEVELOPMENT IN NORTHEAST WYOMING WHICH
INDICATES POTENTIAL FOR PRECIPITATION AS THE THUNDERSTORMS MOVE
NORTH THROUGH THE MORNING. AS YESTERDAY CONVECTION IS LIKELY
ALONG AND NORTH OF A COMBINATION COLD AND WARM FRONT WHICH CURVES
FROM NORTHEAST SOUTH DAKOTA THROUGH NORTHEAST NORTH DAKOTA.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 1 PM CDT /NOON MDT/ THIS AFTERNOON FOR
NDZ001>005-009>012-017-031.

&&

TSW/COUSINS/RPK
Hazardous weather outlook, May 29, 4:30 AM CDT, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
430 AM CDT SAT MAY 29 2010

NDZ001>005-009>012-017-031-300930-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-MCKENZIE-GOLDEN VALLEY-
430 AM CDT SAT MAY 29 2010 /330 AM MDT SAT MAY 29 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

HEAVY RAIN CAN BE EXPECTED THIS MORNING ACROSS NORTHWEST AND NORTH
CENTRAL NORTH DAKOTA. THE HEAVY RAIN COULD CAUSE FLASH FLOODING
AND A FLASH FLOOD WATCH HAS BEEN ISSUED EFFECTIVE UNTIL NOON MDT
OR 1 PM CDT. IN ADDITION THE THUNDERSTORMS CAUSING THE HEAVY RAIN
COULD BE SEVERE WITH LARGE HAIL AND STRONG WINDS. ALTHOUGH THE
BEST CHANCE OF THUNDERSTORMS WILL BE THIS MORNING...THERE WILL
CONTINUE TO BE A CHANCE OF THUNDERSTORMS THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ013-019>023-025-034>037-042-045>048-050-051-300930-
PIERCE-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-
KIDDER-STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
430 AM CDT SAT MAY 29 2010 /330 AM MDT SAT MAY 29 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH
DAKOTA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS CAN BE EXPECTED TODAY AND TONIGHT AS A
LOW PRESSURE SYSTEM MOVES THROUGH THE AREA. SOME THUNDERSTORMS
COULD BE SEVERE WITH HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ018-032-033-040-041-043-044-300930-
DUNN-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
430 AM CDT SAT MAY 29 2010 /330 AM MDT SAT MAY 29 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
DAKOTA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS CAN BE EXPECTED TODAY AND TONIGHT AS A
LOW PRESSURE SYSTEM MOVES THROUGH THE AREA. SOME THUNDERSTORMS
COULD BE SEVERE WITH HEAVY RAIN THIS MORNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, May 29, 3:16 AM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
316 AM CDT SAT MAY 29 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 AM     HAIL             WILLISTON               48.15N 103.63W
05/29/2010  M0.75 INCH       WILLIAMS           ND   OFFICIAL NWS OBS

            DIME TO PENNEY SIZE HAIL.

&&

SWICHE
Local storm report, May 29, 4:54 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
454 AM CDT SAT MAY 29 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0449 AM     HAIL             BERTHOLD                48.31N 101.74W
05/29/2010  E0.88 INCH       WARD               ND   PUBLIC

&&

SWICHE

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 1:54 AM CDTSevere Thunderstorm WarningBISGolden Valley, McKenzie66 min
May 29, 2:30 AM CDTFlash Flood WarningBISGolden Valley, McKenzie5 hr
May 29, 3:00 AM CDTSevere Thunderstorm WarningBISBillings, McKenzie60 min
May 29, 3:09 AM CDTSevere Thunderstorm WarningBISWilliams66 min
May 29, 3:17 AM CDTFlash Flood WarningBISMcKenzie, Williams4 hr
May 29, 3:40 AM CDTSevere Thunderstorm WarningBISDivide65 min
May 29, 3:56 AM CDTSevere Thunderstorm WarningBISBurke, Mountrail, Williams64 min
May 29, 4:22 AM CDTSevere Thunderstorm WarningBISMountrail, Renville, Ward38 min
May 29, 4:52 AM CDTSevere Thunderstorm WarningBISBottineau, Renville, Ward38 min
May 29, 6:01 AM CDTFlash Flood WarningBISBottineau, Renville, Ward4 hr
May 29, 6:16 AM CDTSevere Thunderstorm WarningBISRolette29 min
May 29, 6:27 AM CDTSevere Thunderstorm WarningBISBurke, Mountrail, Renville, Ward48 min
May 29, 6:58 AM CDTFlash Flood WarningBISRenville, Ward4 hr
May 29, 7:14 AM CDTSevere Thunderstorm WarningBISRenville61 min
May 29, 11:26 AM CDTSevere Thunderstorm WarningBISRenville34 min
May 29, 11:50 AM CDTSevere Thunderstorm WarningBISMountrail, Ward40 min
May 29, 12:05 PM CDTSevere Thunderstorm WarningBISMountrail, Renville, Ward55 min
May 29, 12:55 PM CDTRiver Flood WarningBISWilliams27 hr
May 29, 12:59 PM CDTFlash Flood WarningBISBottineau, Mountrail, Renville, Ward6 hr
May 29, 6:21 PM CDTSevere Thunderstorm WarningBISRolette21 min

Nearby

Flash Flood Warnings in North Dakota, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.